# SDR ASAA2017100422109

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,298 hours, 6,216 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AND PACKS RUNNING,  AUTO FAIL LIGHT ILLUMINATED.  THE LIGHT EXTINGUISHED WHEN ALTERNATE MODE SELECTED.  ACFT GROUNDED.  PERFORMED A NR 1 AND 2 PRESSURE CONTROLLER BITE IAW FIM 21-31-00.  FOUND AUTO FAIL ON.  PLACED SWITCH TO MANUAL. FAULT LIGHT WENT AWAY.  NR 2 CONTROLLER FOUND PREVIOUS FAULT. CONTROLLER FAILED.  CLEARED FAULT  AND PERFORMED A NR 2 CONTROLLER, OPS CHECKED SYSTEM IAW AMM 21-31-00.  SYSTEM CHECKED NORMAL.  FOUND LOOSE MATERIAL ON OUTFLOW VALVE,  PERFORMED FIM 21-31, TASK 824.  NR 1 AND 2 CONTROLLERS BITE NORMAL, NO CURRENT FAULTS IAW FIM 21-31, TASK 801.  GROUND VERIFICATION SUCCESSFUL.
